Author Topic: Lots of physical symptoms is this all withdrawals? Help  (Read 1104 times)

[Buddie]

Re: Lots of physical symptoms is this all withdrawals? Help
« Reply #20 on: February 04, 2023, 03:36:32 pm »
Hi,
I really think the steroid shots messed me up in a really bad way. I feel like I am on fire, and I am so sensitive, Iím wondering if I should go back up to the 0.125 dose x 3, and start over. Perhaps it would be better to be on the same dose each time and then taper off a little bit on each dose, but they would all be the same. What are your thoughts?

Thank you for your support
🤗 Hope
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Lots of physical symptoms is this all withdrawals? Help
« Reply #21 on: February 04, 2023, 03:46:51 pm »
Hi Hope,

I don't know about going back up, I cannot give any advice in that regard. Just wanted to say I know how awful steroids can be, they in combination with deceipt from my GP is how I ended up here on benzos. So I'm also dealing with symptoms from both, hang in there!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Lots of physical symptoms is this all withdrawals? Help
« Reply #22 on: February 04, 2023, 05:35:42 pm »
Hi,
Thank you for your input. I will try to stick with it for now, but itís pretty bad!!!!!😓😓😓😓😓
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Lots of physical symptoms is this all withdrawals? Help
« Reply #23 on: February 04, 2023, 07:20:06 pm »
I know you are suffering and hurting. And I am so sorry about your situation. Steroids can be really bad during withdrawal and many people get setbacks from it. Unfortunately when you get a setback from something external unrelated to your taper an updose seldom works. The best is to hold your dose and let your body fight it out. I know it's hard because when we're in pain we want to do something about it. Doing nothing feels wrong. Just know while you're waiting it out, your body is recovering. You'll get through this!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.